# SDR ASOA201709103228

- Difficulty date: September 10, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9, BETWEEN BS 349 - 485 IS CORRODED OUT OF LIMITS. REMOVED AND REPLACED THE SEAT TRACK, COMPLIED WITH EC/TC REO 670-53-00-343, AND REO 670-53-00-343
